Gynera Weight Increased Side Effect Reports
The following Gynera Weight Increased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Weight Increased, can occur, and what you can do about them.
A side effect could appear soon after you start Gynera or it might take time to develop.
|Breast Discharge, Fluid Retention, Headache, Menorrhagia, Somnolence, Vaginal Discharge, Weight Increased|
This Weight Increased side effect was reported by a consumer or non-health professional from BRAZIL. A 34-year-old female patient (weight:NA) experienced the following symptoms/conditions: contraception. The patient was prescribed Gynera (dosage: NA), which was started on Nov 27, 2008. Concurrently used drugs:
Gynera Weight Increased Causes and Reviews
Do you know if your current weight is healthy? "Underweight", "normal", "overweight", and "obese" are all labels for ranges of weight. Obese and overweight mean that your weight is greater than it should be for your health. Underweight means that it is lower than it should be for your health. Your healthy body weight depends on your sex and height. For children, it also depends on your age.
A sudden, unexpected change in weight can be a sign of a medical problem. Causes for sudden weight loss can include
- Thyroid problems
- Infectious diseases
- Digestive diseases
- Certain medicines
Sudden weight gain can be due to medicines, thyroid problems, heart failure, and kidney disease.
Good nutrition and exercise can help in losing weight. Eating extra calories within a well-balanced diet and treating any underlying medical problems can help to add weight.
Gynera Weight Increased Reviews
|Fri, 10 Aug 2012|
i was bleeding for
|Fri, 03 Dec 2010|
|hi.. i m taking Gynera pills from the 5 day of my periods its was started on 24th nov.,n my husband is gona arrive on 12th of dec,do its chance to have a baby ..? n for how many months if we take we increase our weight..?m worry about my weight plz tell me nay other way.|
|Sat, 08 Jan 2011|
|im 39 years old i just want to know if it is still ok for me to take contraceptive oral pills?|
|Sat, 28 Aug 2010|
|a mild headaches about a days on the first week of taking it. My skin becomes more lighter but pimples appear.|
|Mon, 27 Dec 2010|
|hi,what will happen if i take Gynera and i smoke every day.|
|Fri, 18 Mar 2011|
|dismonorea and breast pain the drug has stoped since 2 months|
|Sat, 14 May 2011|
|im using Gynera for almost 4 years countenuslly..i start to have headache and im woundring if its from the pills or because i have been using it for a long time..if any 1 knows pls answer me|
|Sat, 02 Jul 2011|
|what is the side effect of Gynera and its effect on uterus|
|Tue, 12 Jul 2011|
|what are the side effects of Gynera|
Top Gynera Side Effects